# SDR USAA2011051091821

- Difficulty date: April 15, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON RIGHT MAIN LANDING GEAR TRUNNION SUPPORT BEAM TO REAR SPAR FITTING AT WBL 157.  REPLACED RIGHT MAIN LANDING GEAR TRUNNION SUPPORT BEAM TO REAR SPAR FITTING AT WBL 157 IAW EA 130570.
